American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] William M. Singer. Steenrod Operations in the Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 141-148.
Book volume table of contents   
View Article: PDF

[2] William M. Singer. Bialgebra actions on the cohomology of algebras. Math. Surveys Monogr. 129 (2006) 75-94.
Book volume table of contents   
View Article: PDF

[3] William M. Singer. Conventions. Math. Surveys Monogr. 129 (2006) 1-48.
Book volume table of contents   
View Article: PDF

[4] William M. Singer. The spectral sequence of a bisimplicial coalgebra. Math. Surveys Monogr. 129 (2006) 49-73.
Book volume table of contents   
View Article: PDF

[5] William M. Singer. Steenrod operations in the change-of-rings spectral sequence. Math. Surveys Monogr. 129 (2006) 113-129.
Book volume table of contents   
View Article: PDF

[6] William M. Singer. Extensions of Hopf algebras. Math. Surveys Monogr. 129 (2006) 95-111.
Book volume table of contents   
View Article: PDF

[7] William M. Singer. Steenrod Squares in Spectral Sequences. Math. Surveys Monogr. 129 (2006) MR MR2245560.
Book volume table of contents   

[8] William M. Singer. The Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 131-140.
Book volume table of contents   
View Article: PDF

[9] Donald W. Barnes. On the spectral sequence constructors of Guichardet and Stefan. Trans. Amer. Math. Soc. 355 (2003) 2755-2769. MR 1975398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Donald W. Barnes. On the length of the spectral sequence of a Lie algebra extension. Proc. Amer. Math. Soc. 129 (2001) 347-350. MR 1800229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James M. Turner. Operations and Spectral Sequences. I. Trans. Amer. Math. Soc. 350 (1998) 3815-3835. MR 1487634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert L. Bryant and Phillip A. Griffiths. Characteristic cohomology of differential systems. I. General theory . J. Amer. Math. Soc. 8 (1995) 507-596. MR 1311820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. J. Benson and Jon F. Carlson. Projective resolutions and Poincar\'e duality complexes . Trans. Amer. Math. Soc. 342 (1994) 447-488. MR 1142778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. W. Barnes. Spectral sequence constructors in algebra and topology. Memoirs of the AMS 53 (1985) MR 776177.
Book volume table of contents   

[17] L. J. Santharoubane. Cohomology of Heisenberg Lie algebras . Proc. Amer. Math. Soc. 87 (1983) 23-28. MR 677223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Janet Aisbett. On $K_3$ and $K_4$ of the integers $\bmod n$. Bull. Amer. Math. Soc. 6 (1982) 417-420. MR 648525.
Abstract, references, and article information   
View Article: PDF

[19] John Sawka. Odd primary Steenrod operations in first-quadrant spectral sequences . Trans. Amer. Math. Soc. 273 (1982) 737-752. MR 667171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leonard Evens and Eric M. Friedlander. $K_r \left( {\mathbf {Z}/p^2 } \right)$ and $K_r \left( {\mathbf {Z}/p\left[ \varepsilon \right]} \right)$ for $p \geqslant 5$ and $r \leqslant 4$. Bull. Amer. Math. Soc. 2 (1980) 440-443. MR 561528.
Abstract, references, and article information   
View Article: PDF

[21] Leonard Evens. The spectral sequence of a finite group extension stops . Trans. Amer. Math. Soc. 212 (1975) 269-277. MR 0430024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hans J. Munkholm. A collapse result for the Eilenberg-Moore spectral sequence. Bull. Amer. Math. Soc. 79 (1973) 115-118. MR 0312498.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1